# SDR AALA201506019002

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 45,723 hours, 20,837 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF & GEAR RETRACTION, DEVELOPED LOUD AIR NOISE & MINOR AIR FRAME VIBRATION BELOW & FWD OF COCKPIT.  BELOW 25000 FT 280 KTS AMBER XXXX ON NOSE GEAR DOOR ECAM WHEEL PAGE, GEAR EXT ALL NORMAL.  FOUND AFT RT NLG DOOR FWD HINGE ASSEMBLY WORN & REPLACED IT IAW CMM 52-82-32 & 32-22-13-400-001A.  PERFORMED SATISFACTORY FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF NLG SEVERAL TIMES, NO FAULTS NOTED.
